I believe I have had an ADR to Levaquin, although mine seems to be relatively mild so far. I took 500 mg of Levaquin for 10 days (I wish I would have stopped after day 1, though) and experienced tingling in both arms the night I took my first dose. I called my doctor's office the next day, but, of course, they said it was not drug related. I finished the full course and, by the end, I was experiencing tingling and complete numbness in my arms as I slept.
It only occurred while sleeping or lying down. I also noticed that I became more anxious and depressed during these 10 days. After getting off Levaquin, I don't have as much of the tingling or numbness, but I still don't feel like I did prior to the Levaquin.
My question is this:
Is your initial reaction to the drug indicative of how the next few months or years will be, or are any of you getting worse since getting off of Levaquin? Like I said, I didn't seem to have the major symptoms some of you experienced initially, so I wonder if that means my reaction will be milder?
As I said before, compared to the other postings I have read, my case seems to be fairly mild. My biggest complaints right now are that I seemed to be fatigued by the end of each day, muscle stiffness and slight joint pain, my attention span is not like it used to be, I seem to have more floaters in my eye than before, and I occasionally feel dizzy or unstable (but only for a few seconds at a time). My heart goes out to those of you who have had worse experiences than me. Basically, my problem is that I don't feel like myself any more, and I think a lot of it has to do with Levaquin. I'm only 26, and I can't imagine not being like I was before. Although, for me, if I can occupy my mind with something else, I seem to do better.
Last Updated 7/17/04